# SDR SWAA2013040214384

- Difficulty date: March 14, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Part number: 65C25911
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E BEAM CRACKED AT AILERON O/B CENTER HINGE ATTACH POINT.   REMOVED AND REPLACED AILERON PER SRM.
